# SDR AALA20011773

- Difficulty date: August 29, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN DENTED AND GOUGED AT STATION 1309, BETWEEN L18 AND L19 RIGHT.  BLENDED GOUGE.  INSTALLED REPAIR DOUBLER AND SCUFF PLATE PER SRM 53-40, FIG 38, SHEET 20 PAGE 18H.  (M)
